# SDR HALA0600728

- Difficulty date: September 15, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N481HA
- Make and model: Boeing 717-200
- Aircraft serial: 55126
- Aircraft time: 7,434 hours, 18,366 cycles
- Engine: Rroyce BR700715A130
- Engine time: 6,519 hours, 16,133 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 131BR715
- Part serial: 13280
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 6,519 hours, 16,133 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

ATB: ENGINE FAILURE ON CLIMB-OUT DUE TO HIGH EGT OF 1135.  N1 AND N2 STILL SPINNING AT IDLE RPM.  ENGINE SHUTDOWN BY ITSELF FOLLOWED BY MANUAL EMERGENCY PROCEDURE.  FOUND METAL PIECE IN NR 1 ENG EXHAUST.  REMOVED NR 1 ENG PER HALM144-717 9/15/06.  INSTALLED NR 1 ENG PER HAL M143-717 GRD RUNUP AND LEAK CHECK OKAY.
